# SDR AALA202305253372

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 84,092 hours, 10,980 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: H316501A
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST DOOR DOOR LATCH DIFFICULT TO OPEN. ADJUSTED DOOR LATCH.
